MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRUMATCH CT PIN GUIDE FEM L; DRILL GUIDES

DEPUY ORTHOPAEDICS INC US TRUMATCH CT PIN GUIDE FEM L; DRILL GUIDES
Catalog Number 420580
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 05/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the trumatch guide set the femur in varus, but it was noticed in case and corrected with traditional instruments.No surgical delay.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
There was an approximately 5 minutes delay.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned for evaluation.No evidence was found indicating product error was a contributing factor to the reported event.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional info be received, the investigation will be re-opened as necessary.Device history lot: 17747.Device history review: dhr has been reviewed, nonconformance was noted.Nonproduct nr was reviewed by qe and has no impact on complaint.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRUMATCH CT PIN GUIDE FEM L
Common Device Name
DRILL GUIDES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8695780
Report Number1818910-2019-95888
Device Sequence Number14118951
Product Code NJL
UDI-Device Identifier10603295430810
UDI-Public10603295430810
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number420580
Device Lot Number17747
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/23/2019
Supplement Date Received by Manufacturer06/12/2019
07/08/2019
Initial Report FDA Received Date06/13/2019
Supplement Report FDA Received Date06/17/2019
07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR